# SDR AALA2019011109015

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086139005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN WET AREA FLOORBEAM AT FRAME 90 AND -Y320.  REPLACED THE FLOORBEAM ANGLE IAW RD 53-00-00-3, REPAIR 3.
